Originally Posted by SHARON1952
has anyone else got swelling on thighs stomache and breasts i am on 75 mcg thyroxine
Did you start swelling on this higher dose or before? If it happened just around the time of the increase or before that it might be because you have been on too low a dose. I have swelling too (don't mind the swelling on my breasts though
) and I'm not quite sure what's causing it - my medication should pretty OK (just lowered it just a bit since my free thyroid levels were way above range but I noticed only that my body temperature had gone up a bit - but my toes were freezing even then
) I obviously have had trouble getting the hormones through to the cell level. Started an experiment on taking vitamin C with my meds and also taken up Omega3's again (and I haven't gone for the worse I believe). If you find that you need to decrease your dose decrease it only just a tiny bit (to 62,5 mcgs for example).